The Mathematical Intelligencer

, Volume 21, Issue 2, pp 18–27

The Canopy and Shortest Path in a Self-Contacting Fractal Tree


DOI: 10.1007/BF03024842

Cite this article as:
Mandelbrot, B.B. & Frame, M. The Mathematical Intelligencer (1999) 21: 18. doi:10.1007/BF03024842

Copyright information

© Springer Science+Business Media, Inc. 1999

Authors and Affiliations

  1. 1.Department of MathematicsYale UniversityNew HavenUSA
  2. 2.Mathematics DepartmentUnion CollegeSchenectadyUSA

Personalised recommendations